# SDR YENA2025082800896

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 2,900 hours, 542 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Warning Message
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1177, BOS-LAS. (ETOPS) ENG 2 FIRE LOOP A FAULT ECAM ON CLIMB OUT-CLEARED,BUT CAME BACK DURNING FLIGHT; PERFORMED FDU OPS TEST IAW 26-12-00 OPS CHECKS GOOD NO DEFECTS NOTED AT THIS TIME.
